# SDR CA131021019

- Difficulty date: July 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING A NORMAL CLIMB TO FL190, THE ENGINE TORQUE ROLLED BACK TO ZERO AS THE PROPELLER SPEED DROPPED FROM 1500 TO APPROXIMATELY 500-600 RPM.  THE PROPELLER WAS FEATHERED AND THE ENGINE WAS KEPT RUNNING AS THERE WAS NO INDICATION OF FIRE OR SERIOUS ENGINE DAMAGE.  THE CREW RETURNED TO BASE WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  POST FLIGHT TROUBLESHOOTING COULD NOT DUPLICATE THE PROBLEM AND THE ACFT WAS RETURNED TO SERVICE FOLLOWING UNKNOWN MAINTENANCE ACTIONS.
